# SDR AALA202203087185

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,161 hours, 33,826 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 010539
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 56,178 hours, 33,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES ENCOUNTERED AT FL 370. SOURCE NOT IDENTIFIED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TPA WHERE IT LANDED SAFELY. MAINTENANCE FOUND THE RIGHT HAND CABIN RECIRCULATION FAN CIRCUIT BREAKER TRIPPED AND THE FAN INOPERATIVE. REPLACED THE RIGHT HAND RECIRCULATION FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-21-51.
